VOL. 45 · NO. 1 | 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 45 (1), (1993)
No abstract available
Articles
Tōru Ishihara
Tohoku Math. J. (2) 45 (1), 1-12, (1993) DOI: 10.2748/tmj/1178225951
KEYWORDS: 58E20
No abstract available
David Handel
Tohoku Math. J. (2) 45 (1), 13-42, (1993) DOI: 10.2748/tmj/1178225952
KEYWORDS: 20J06
No abstract available
Marcos Dajczer, Ruy Tojeiro
Tohoku Math. J. (2) 45 (1), 43-49, (1993) DOI: 10.2748/tmj/1178225953
KEYWORDS: 53C40
No abstract available
Masahide Kato
Tohoku Math. J. (2) 45 (1), 51-66, (1993) DOI: 10.2748/tmj/1178225954
KEYWORDS: 53C56, 32C10, 53A30
No abstract available
Jian Hong Wu
Tohoku Math. J. (2) 45 (1), 67-88, (1993) DOI: 10.2748/tmj/1178225955
KEYWORDS: 34K15, 34K40
No abstract available
Zhiyong Shi
Tohoku Math. J. (2) 45 (1), 89-108, (1993) DOI: 10.2748/tmj/1178225956
KEYWORDS: 20G15, 20E42
No abstract available
Hye Sook Park
Tohoku Math. J. (2) 45 (1), 109-145, (1993) DOI: 10.2748/tmj/1178225957
KEYWORDS: 14M25, 52B20, 52B40
No abstract available
Back Matter
Tohoku Math. J. (2) 45 (1), (1993)
No abstract available
Back to Top